# SDR AALA202508155051

- Difficulty date: August 13, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 37,477 hours, 16,105 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning System
- Condition: Failed
- Location: Zone 200
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: GEAR HANDLE WOULD RAISE ON TAKEOFF; AIRCRAFT EMERGENCY LANDED SAFELY AT ATL. REMOVED AND REPLACED LANDING GEAR CONTROL LEVER LOCK SOLENOID (AALA202508151170), PER AMM 32-31-31. REMOVED AND REPLACED AURAL WARNING MODULE (AALA202508155051), PER AMM 32-51-04.
